MathSciNet Relay Station
MathSciNet bibliographic data
MR1982674 34C15 (34C29)
Tiryaki, Aydýn; Çakmak, Devrim; Ayanlar, Bülent On the oscillation of certain second-order nonlinear differential equations. J. Math. Anal. Appl. 281 (2003), no. 2, 565–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement